Nearly perfect systems and effective generalizations of Shidlovski’s theorem. (English) Zbl 0469.10010


11J81 Transcendence (general theory)
11J85 Algebraic independence; Gel’fond’s method
34A30 Linear ordinary differential equations and systems
12H05 Differential algebra
Full Text: DOI


[1] Nesterenko, Ju.V, Estimates for the orders of zeros of functions of a certain class and applications in the theory of transcendental numbers, Math. USSR izv., 2, No. 2, 239-270, (1977), [English transl.] · Zbl 0378.10022
[2] Mahler, K, ()
[3] Mahler, K, Perfect systems, Compositio math., 19, 95-116, (1968) · Zbl 0168.31303
[4] Baum, L.E; Sweet, M.M, Continued fractions of algebraic power series in characteristic 2, Ann. of math., 103, 593-610, (1976) · Zbl 0312.10024
[5] Cope, F.T, Formal solutions of irregular linear differential equations, I, Amer. J. math., 56, 411-437, (1934) · Zbl 0009.35401
[6] Rabin, M.O, Computable algebra, general theory and theory of computable fields, Trans. amer. math. soc., 95, 341-360, (1960) · Zbl 0156.01201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.